# SDR DALA2024062106324

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,245 hours, 46,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Door Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 UPON LANDING RECIEVED FWD ACCESS DOOR EICAS MESSAGE. CORRECTIVE ACTION: FOUND OBSTRUCTION BETWEEN TARGET AND PLUNGER. CLEARED OBSTRUCTION. BIT PROX BOX IAW B757 AMM 52-71. NO FAULTS FOUND. (5585754)
